# SDR DALA2017101107422

- Difficulty date: October 11, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N983AT
- Make and model: Boeing 717-200
- Aircraft serial: 55052
- Aircraft time: 33,231 hours, 22,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH AFT OVERWING EMERGENCY EXIT LIGHTS WERE  INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK B5-230. OPS CHECKED NORMAL IAW AMM 33-51.
